Journal Title
Title of Journal: Abh Math Semin Univ Hambg
|
Abbravation: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg
|
Publisher
Springer Berlin Heidelberg
|
|
|
|
Authors: Toshiyuki Kikuta Sho Takemori
Publish Date: 2014/09/19
Volume: 84, Issue: 2, Pages: 257-266
Abstract
In the case of Siegel modular forms of degree n we prove that for almost all prime ideals mathfrak p in any ring of algebraic integers mod mathfrak pm cusp forms are congruent to true cusp forms of the same weight As an application we give congruences for the KlingenEisenstein series and cusp forms which can be regarded as a generalization of Ramanujan’s congruence We will conclude by giving numerical examplesThe authors would like to thank Professor S Nagaoka and Professor S Böcherer for the valuable discussions about the proofs and Professor H Katsurada for informing them about the value of studying congruences on Fourier coefficients between KlingenEisenstein series and cusp forms The authors would also like to thank the referee whose advice was helpful in improving the presentation of this paper The first named author is supported by JSPS GrantinAid for Young Scientists B 26800026
Keywords:
.
|
Other Papers In This Journal:
|